Alert archive / New York / Severe Thunderstorm Warnings in 2004
Severe Thunderstorm Warning 35, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at May 24, 2004, 10:31 AM EDT for Schoharie County, New York. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 24, 2004, 10:31 AM EDT (14:31 UTC)
- Expired
- May 24, 2004, 11:30 AM EDT
- In force
- 59 min
- Issued by
- NWS Albany, NY
- Area
- Counties, with a storm outline in the text
County Schoharie County, NY
The radar
The Albany radar (KENX), 37 km from the middle of the area, began a volume at 14:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 2.5 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -444 J/kg
- Mixed-layer LCL
- 721 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.6
The text
As transmitted, in the capitals the NWS used until 2016.
411
WUUS51 KALY 241431
SVRALY
NYC095-241530-
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
1030 AM EDT MON MAY 24 2004
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SCHOHARIE COUNTY IN EASTERN NEW YORK
THIS INCLUDES THE CITY OF COBLESKILL
* UNTIL 1130 AM EDT
* AT 1020 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM RICHMONDVILLE TO COBLESKILL TO
15 MILES WEST OF JEFFERSON TO 30 MILES WEST OF JEFFERSON...OR ALONG
A LINE EXTENDING FROM 8 MILES WEST OF COBLESKILL TO COBLESKILL TO
DAVENPORT TO 9 MILES SOUTHWEST OF ONEONTA...AND MOVING EAST AT 40
MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
RICHMONDVILLE BY 1035 AM EDT
JEFFERSON BY 1040 AM EDT
SCHOHARIE...MIDDLEBURGH...CENTRAL BRIDGE AND OLD CENTRAL BRIDGE BY
1045 AM EDT
BREAKABEEN BY 1050 AM EDT
SUMMIT AND NORTH BLENHEIM BY 1055 AM EDT
LIVINGSTONVILLE BY 1105 AM EDT
LAT...LON 4244 7462 4252 7472 4265 7459 4274 7457
4271 7418 4236 7428 4236 7445
$$
GJM/VTKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 2:30 AM EDT, 8 hours 1 minute earlier.
Area forecast discussion, May 24, 2:30 AM EDT, 8 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
230 AM EDT MON MAY 24 2004
ISC GIRDS AVAILABLE.
.DISC...MEG SHIFT WITH EVENING GUY NOW DOING THE AM PACKAGE. WILL BE
DOING AN EARLY PUSH OF THE PACKAGE. A PLETHORA OF SEVERE
WEATHER...INCLUDING A POSSIBLE TORNADO...WAS FINALLY LIFTING
NORTHEAST OF KALB. HOWEVER...MORE MCS ACTION IS BLOSSOMING UPSTREAM
IN WESTERN NEW YORK...AND IF IT HOLDS TOGETHER...WOULD REACH US
BEFORE SUNRISE. PRETTY HEFTY SW JET LIFTING INCREDIBLY WARM AND
HUMID AIR CONTINUES TO ALLOW FOR THE MCS TO FIRE UP. TODAY...A NEW
COLD FRONT WILL PUSH INTO THE AREA...BY LATE IN THE DAY (EVENING IF
ONE BUYS THE ETA).
.SHORT TERM...A LONG WAY FROM BEING OUT OF THE WOODS. VOLATILE
ATMOSPHERE WILL CONTINUE THROUGH MOST OF TODAY. WILL ATTEMPT TO
TIME CONVECTION BY POPS WITH BEST CHANCES EARLY TODAY AND THEN
LATER THIS AFTERNOON INTO THE EVENING. MAGLENTA EQUATION BASED OFF
THE LATEST ETA GIVES THE POTENTIAL FOR A MAJOR EVENT (OVER 10
EVENTS) TODAY. SHEAR CONTINUES TO BE QUITE HEALTHY (ABOUT
150)...WHILE CAPES RISE TO 1000 J/KG OR HIGHER. ALSO...WE HAVE A
POTENT SHORT WAVE COMING THROUGH LATER ON. LOOKS AS IF TODAY COULD
BE MOST ACTIVE DAY OF OUR ACTIVE YEAR THUS FAR. WILL PROBABLY ISSUE
A SPS ABOUT THE SEVERE POTENTIAL. COLD FRONT AND ASSOCIATED UA
TROUGH FINALLY CROSSES OUR REGION SOMETIME TONIGHT AND FINALLY WE
MIGHT GET A BREATHER ON TUESDAY AS HIGH PRESSURE...WELL TO OUR NORTH
BUILDS IN ENOUGH TO DRY US OUT AND STABILIZE THE ATMOSPHERE...IF
JUST BRIEFLY.
.LONG TERM...THE ETA INDICATES WE GET RIGHT BACK INTO THE PATTERN WE
HAVE BEEN IN AS MUCH OF THIS MONTH...AS BERMUDA HIGH CLASHES WITH
COOLER AIR TO THE NORTH AND A STRONG UPPER LEVEL JET COME TUESDAY
NIGHT INTO WEDNESDAY. THE ETA REALLY CRANKS SOME MORE SERIOUS QPF ON
TUESDAY NIGHT AS A STRONG LOW LEVEL JET LIFTS MORE TROPICAL AIR
NORTH. THE GFS IS ABOUT 12 HOURS LATER AND FURTHER NORTH WITH THIS
SOLUTION. FOR NOW...WILL KEEP PRETTY MUCH WHAT WE ALREADY HAD IN
GRIDS AND LET IT GO AT THAT.
TEMPERATURES TODAY AND TONIGHT WILL BE A BLEND OF ALL THREE MODELS.
NO SERIOUS DEVIATIONS FROM MAV FROM TOMORROW ON.
.AVIATION...THUNDERSTORMS WILL BE IN THE AREA THIS MORNING AS THE SW
FLANK OF ONE LINE (AS OF THIS WRITING) IS NEAR KALB. (ALREADY ISSUED
A AWW ON THIS). MORE CELLS UPSTREAM WILL KEEP US UNSETTLED WITH
MAINLY MVFR CONDITIONS...OCCASIONALLY DROPPING TO IFR OR EVEN LIFR.
SOME FOG COULD ALSO ENHANCE IFR CONDITIONS EARLY THIS
MORNING...ESPECIALLY AT KGFL. THE THUNDERSTORM THREAT WILL CONTINUE
PRETTY MUCH ALL OF MONDAY BUT SINCE IT IS HARD TO PINPOINT...WILL
NOT TRY TO DO SO IN THE TAFS. THERE IS THE POTENTIAL FOR DISRUPTIONS
AT ALL OUR AIRPORTS DUE TO STORMS ANY TIME TODAY.
.HYDROLOGY...FFA CONTINUES FOR HERKIMER...HAMILTON AND WARREN
COUNTIES. RADAR ESTIMATES HERKIMER COULD HAVE RECEIVED AS MUCH AS 6
INCHES ALREADY...BUT WE THINK SOME OF THAT WAS HAIL CONTAMINATED.
EITHER WAY...IF THE NEXT UPSTREAM MCS HOLDS TOGETHER WITH ANY
TRAINING TORRENTIAL RAINFALL...FLASH FLOODING WILL BECOMES
INCREASINGLY POSSIBLE...ESPECIALLY OVER HERKIMER. WE MIGHT BE
ISSUING A FFW. WILL NOT REDEFINE WATCH BUT NEXT CREW MIGHT HAVE TO
EXTEND IT.
ALY...FLOOD WATCH FOR FLASH FLOODING THRU MON MRNG.
NYZ032-033-038-042.
HWJIVHazardous weather outlook, May 24, 5:06 AM EDT, 5 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 506 AM EDT MON MAY 24 2004 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-251100- THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NEW YORK AND WESTERN NEW ENGLAND. .DAY ONE...TODAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY. AN ADDITIONAL CONCERN IS FLASH FLOODING. BECAUSE SOME AREAS FROM THE MOHAWK VALLEY NORTHWARD INTO THE ADIRONDACKS AND EAST TO LAKE GEORGE HAD HEAVY RAINFALL SUNDAY NIGHT...THESE AREAS HAVE THE GREATEST THREAT OF FLASH FLOODING TODAY. .DAYS TWO THOUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY. STAY TUNED TO NOAA WEATHER RADIO...THE VOICE OF THE NATIONAL WEATHER SERVICE...FOR FURTHER DETAILS OR UPDATES. FOR ADDITIONAL WEATHER INFORMATION AND MORE DETAIL...VISIT US ON THE WEB AT WWW.WEATHER.GOV. FROM THERE YOU CAN CLICK ON THE AREA YOU ARE INTERESTED IN...AND VISIT THE LOCAL FORECAST OFFICE IN THAT AREA.
In the hours before
Special weather statement, May 24, 6:32 AM EDT, 3 hours 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 632 AM EDT MON MAY 24 2004 MAZ001-NYZ054-084-VTZ013-014-241100- ...STRONG THUNDERSTORMS IN BENNINGTON...RENSSELAER...WASHINGTON... BERKSHIRE AND WINDHAM COUNTIES... AT 629 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...SMALL HAIL...WINDS IN EXCESS OF 40 MPH....FREQUENT LIGHTNING....AND HEAVY RAIN. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM ARLINGTON TO BENNINGTON TO POWNAL TO 11 MILES WEST OF HANCOCK...OR ALONG A LINE EXTENDING FROM ARLINGTON TO BENNINGTON TO 7 MILES SOUTHWEST OF BENNINGTON TO NASSAU...AND MOVING EAST AT 20 MPH. THUNDERSTORMS WILL BE NEAR... WILLIAMSTOWN BY 650 AM EDT NEW ASHFORD...STAMFORD AND HANCOCK BY 655 AM EDT NORTH ADAMS...STRATTON...ADAMS AND READSBORO BY 700 AM EDT
Special weather statement, May 24, 7:10 AM EDT, 3 hours 21 minutes before
CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-010000- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 710 AM EDT MON MAY 24 2004 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-250400- BENNINGTON VT-EASTERN ALBANY NY-EASTERN COLUMBIA NY- EASTERN DUTCHESS NY-EASTERN GREENE NY-EASTERN RENSSELAER NY- EASTERN SCHENECTADY NY-EASTERN ULSTER NY-EASTERN WINDHAM VT- HAMILTON NY-MONTGOMERY NY-NORTHERN BERKSHIRE MA-NORTHERN FULTON NY- NORTHERN HERKIMER NY-NORTHERN LITCHFIELD CT-NORTHERN SARATOGA NY- NORTHERN WARREN NY-NORTHERN WASHINGTON NY-SCHOHARIE NY- SOUTHEAST WARREN NY-SOUTHERN BERKSHIRE MA-SOUTHERN FULTON NY- SOUTHERN HERKIMER NY-SOUTHERN LITCHFIELD CT-SOUTHERN SARATOGA NY- SOUTHERN WASHINGTON NY-WESTERN ALBANY NY-WESTERN COLUMBIA NY- WESTERN DUTCHESS NY-WESTERN GREENE NY-WESTERN RENSSELAER NY- WESTERN SCHENECTADY NY-WESTERN ULSTER NY-WESTERN WINDHAM VT- 710 AM EDT MON MAY 24 2004 ...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS IN EASTERN NEW YORK AND ADJACENT WESTERN NEW ENGLAND TODAY... THUNDERSTORMS ARE POSSIBLE TODAY THROUGH THIS EVENING ACROSS EASTERN NEW YORK AND ADJACENT WESTERN NEW ENGLAND. A FEW OF THESE THUNDERSTORMS MAY CONTAIN DAMAGING WIND GUSTS OF 58 MILES AN HOUR OR MORE...AND/OR HAIL EQUAL TO OR LARGER THAN THREE QUARTERS OF AN INCH. IN ADDITION...THERE IS A THREAT OF FLOODING FROM LOCALLY VERY HEAVY RAINFALL. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. FOR ADDITIONAL WEATHER INFORMATION AND MORE DETAIL...VISIT US ON THE WEB AT WWW.WEATHER.GOV. FROM THERE YOU CAN CLICK ON THE AREA YOU ARE INTERESTED IN...AND VISIT THE LOCAL FORECAST OFFICE IN THAT AREA.
Special weather statement, May 24, 7:14 AM EDT, 3 hours 17 minutes before
CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-010000- SPECIAL WEATHER STATEMENT...CORRECTED NATIONAL WEATHER SERVICE ALBANY NY 714 AM EDT MON MAY 24 2004 ...CORRECTED HEADLINE... CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-250400- BENNINGTON VT-EASTERN ALBANY NY-EASTERN COLUMBIA NY- EASTERN DUTCHESS NY-EASTERN GREENE NY-EASTERN RENSSELAER NY- EASTERN SCHENECTADY NY-EASTERN ULSTER NY-EASTERN WINDHAM VT- HAMILTON NY-MONTGOMERY NY-NORTHERN BERKSHIRE MA-NORTHERN FULTON NY- NORTHERN HERKIMER NY-NORTHERN LITCHFIELD CT-NORTHERN SARATOGA NY- NORTHERN WARREN NY-NORTHERN WASHINGTON NY-SCHOHARIE NY- SOUTHEAST WARREN NY-SOUTHERN BERKSHIRE MA-SOUTHERN FULTON NY- SOUTHERN HERKIMER NY-SOUTHERN LITCHFIELD CT-SOUTHERN SARATOGA NY- SOUTHERN WASHINGTON NY-WESTERN ALBANY NY-WESTERN COLUMBIA NY- WESTERN DUTCHESS NY-WESTERN GREENE NY-WESTERN RENSSELAER NY- WESTERN SCHENECTADY NY-WESTERN ULSTER NY-WESTERN WINDHAM VT- 714 AM EDT MON MAY 24 2004 ...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS IN EASTERN NEW YORK AND ADJACENT WESTERN NEW ENGLAND TODAY AND THIS EVENING... THUNDERSTORMS ARE POSSIBLE TODAY THROUGH THIS EVENING ACROSS EASTERN NEW YORK AND ADJACENT WESTERN NEW ENGLAND. A FEW OF THESE THUNDERSTORMS MAY CONTAIN DAMAGING WIND GUSTS OF 58 MILES AN HOUR OR MORE...AND/OR HAIL EQUAL TO OR LARGER THAN THREE QUARTERS OF AN INCH. IN ADDITION...THERE IS A THREAT OF FLOODING FROM LOCALLY VERY HEAVY RAINFALL. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. FOR ADDITIONAL WEATHER INFORMATION AND MORE DETAIL...VISIT US ON THE WEB AT WWW.WEATHER.GOV. FROM THERE YOU CAN CLICK ON THE AREA YOU ARE INTERESTED IN...AND VISIT THE LOCAL FORECAST OFFICE IN THAT AREA.
Local storm report, May 24, 7:43 AM EDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
743 AM EDT MON MAY 24 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0730 AM FLOOD HOPE 43.31N 74.24W
05/24/2004 HAMILTON NY DEPT OF HIGHWAYS
HOPE GAGE ABOVE 7 FEET WITH FLOODING ALONG SACANDAGA
RIVER.
0700 AM FLASH FLOOD HERKIMER 43.03N 74.99W
05/24/2004 HERKIMER NY TRAINED SPOTTER
WEST CANADA CREEK OUT OF ITS BANKS IN LOW LYING AREAS
BETWEEN NEWPORT AND HERKIMER.
0700 AM FLASH FLOOD MIDDLEVILLE 43.14N 74.97W
05/24/2004 HERKIMER NY TRAINED SPOTTER
MULTANNER CREEK OUT OF ITS BANKS.
0700 AM FLASH FLOOD LITTLE FALLS 43.05N 74.86W
05/24/2004 HERKIMER NY TRAINED SPOTTER
MOHAWK RIVER OUT OF ITS BANKS IN LOW LYING AREAS BETWEEN
HERKIMER AND LITTLE FALLS.
&&Local storm report, May 24, 8:20 AM EDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
820 AM EDT MON MAY 24 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0548 AM TSTM WND DMG GLENVILLE 42.93N 74.05W
05/24/2004 SCHENECTADY NY BROADCAST MEDIA
TREES DOWN, POWER OUTAGES.
&&Local storm report, May 24, 9:11 AM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
911 AM EDT MON MAY 24 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0615 AM TSTM WND DMG SCHAGHTICOKE 42.90N 73.59W
05/24/2004 RENSSELAER NY LAW ENFORCEMENT
TREES DOWN.
&&The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 10:31 PM EDT | Severe Thunderstorm Warning | ALY | Herkimer | 59 min |
| May 23, 10:50 PM EDT | Tornado Warning | ALY | Herkimer | 25 min |
| May 23, 11:04 PM EDT | Severe Thunderstorm Warning | ALY | Hamilton | 56 min |
| May 23, 11:17 PM EDT | Tornado Warning | ALY | Fulton | 28 min |
| May 23, 11:55 PM EDT | Severe Thunderstorm Warning | ALY | Herkimer | 65 min |
| May 24, 12:24 AM EDT | Severe Thunderstorm Warning | ALY | Montgomery | 51 min |
| May 24, 2:48 AM EDT | Flash Flood Warning | ALY | Herkimer | 6 hr |
| May 24, 3:30 AM EDT | Flash Flood Warning | ALY | Hamilton | 6 hr |
| May 24, 4:58 AM EDT | Flash Flood Warning | ALY | Warren | 6 hr |
| May 24, 5:36 AM EDT | Severe Thunderstorm Warning | ALY | Schenectady | 39 min |
| May 24, 6:13 AM EDT | Severe Thunderstorm Warning | ALY | Rensselaer | 32 min |
| May 24, 8:45 AM EDT | Flash Flood Warning | ALY | Hamilton, Herkimer, Warren | 11 hr |
| May 24, 10:56 AM EDT | Severe Thunderstorm Warning | ALY | Albany, Greene, Schenectady, Schoharie, Ulster | 64 min |
| May 24, 11:58 AM EDT | Severe Thunderstorm Warning | ALY | Columbia, Dutchess, Ulster | 62 min |
| May 24, 3:47 PM EDT | Severe Thunderstorm Warning | ALY | Herkimer | 28 min |
| May 24, 4:09 PM EDT | Severe Thunderstorm Warning | ALY | Dutchess | 66 min |
| May 24, 4:13 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Herkimer, Montgomery | 62 min |
| May 24, 4:18 PM EDT | Severe Thunderstorm Warning | ALY | Greene, Schoharie | 57 min |
| May 24, 4:29 PM EDT | Severe Thunderstorm Warning | ALY | Ulster | 61 min |
| May 24, 4:37 PM EDT | Tornado Warning | ALY | Fulton | 23 min |
| May 24, 5:04 PM EDT | Severe Thunderstorm Warning | ALY | Albany | 56 min |
| May 24, 5:10 PM EDT | Severe Thunderstorm Warning | ALY | Dutchess | 65 min |
| May 24, 5:13 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Hamilton, Herkimer | 62 min |
| May 24, 5:15 PM EDT | Severe Thunderstorm Warning | ALY | Columbia | 60 min |
| May 24, 5:26 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga | 49 min |
| May 24, 5:34 PM EDT | Severe Thunderstorm Warning | ALY | Rensselaer | 56 min |
| May 24, 5:45 PM EDT | Severe Thunderstorm Warning | ALY | Ulster | 60 min |
| May 24, 5:54 PM EDT | Severe Thunderstorm Warning | ALY | Schoharie | 66 min |
| May 24, 5:58 PM EDT | Severe Thunderstorm Warning | ALY | Warren | 62 min |
| May 24, 6:03 PM EDT | Severe Thunderstorm Warning | ALY | Albany | 57 min |
| May 24, 6:08 PM EDT | Severe Thunderstorm Warning | ALY | Montgomery, Schenectady | 52 min |
| May 24, 6:11 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga, Washington | 64 min |
| May 24, 6:22 PM EDT | Severe Thunderstorm Warning | ALY | Greene | 53 min |
| May 24, 6:39 PM EDT | Severe Thunderstorm Warning | ALY | Rensselaer | 66 min |
| May 24, 6:44 PM EDT | Tornado Warning | ALY | Rensselaer | 46 min |
| May 24, 6:58 PM EDT | Severe Thunderstorm Warning | ALY | Schoharie | 62 min |
| May 24, 7:16 PM EDT | Severe Thunderstorm Warning | ALY | Columbia, Greene | 59 min |
| May 24, 7:30 PM EDT | Flash Flood Warning | ALY | Saratoga, Washington | 105 min |
| May 24, 7:40 PM EDT | Severe Thunderstorm Warning | ALY | Washington | 65 min |
Nearby
Severe Thunderstorm Warnings in New York, 2004Every severe thunderstorm warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.